Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analyticity of functions and subalgebras of $ L^\infty$ containing $ H^\infty$


Authors: S.-Y. A. Chang and J. B. Garnett
Journal: Proc. Amer. Math. Soc. 72 (1978), 41-45
DOI: https://doi.org/10.1090/S0002-9939-78-99960-4
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let B be a subalgebra of $ {L^\infty }$ containing $ {H^\infty }$. We give some necessary and sufficient conditions, expressed in terms of analyticity, for a function in $ {L^\infty }$ to belong to B.


References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25:5186)
  • [2] -, The corona theorem, Proc. of the 15th Scandinavian Congress (Oslo, 1968), Lecture Notes in Math., vol. 118, Springer-Verlag, Berlin and New York, 1970. MR 0264100 (41:8696)
  • [3] S.-Y. Chang, A characterization of Douglas subalgebras, Acta Math. 137 (1976), 81-90. MR 0428044 (55:1074a)
  • [4] -, Structure of subalgebras between $ {L^\infty }$ and $ {H^\infty }$, Trans. Amer. Math. Soc. 227 (1977), 319-332. MR 0433213 (55:6192)
  • [5] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [6] D. E. Marshall, Subalgebras of $ {L^\infty }$ containing $ {H^\infty }$, Acta Math. 137 (1976), 91-98. MR 0428045 (55:1074b)
  • [7] D. Sarason, Algebras of functions on the unit circle, Bull. Amer. Math. Soc. 79 (1973), 286-299. MR 0324425 (48:2777)
  • [8] -, Algebras between $ {L^\infty }$ and $ {H^\infty }$, Spaces of Analytic Functions (Kristiansen, Norway, 1975), Lecture Notes in Math., vol. 512, Springer-Verlag, Berlin and New York.
  • [9] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [10] S. Ziskind, Interpolating sequences and the Silov boundary of $ {H^\infty }(\Delta )$, J. Functional Analysis 21 (1976), 380-388. MR 0430790 (55:3795)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-78-99960-4
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society